# SDR SWAA982710

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 11-12
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND APPROX 4 EMERGENCY EXIT AISLE LIGHTS BETWEEN ROW 11 AND 12 ARE PULLED UP AND WIRES BROKEN.  RECONNECTED WIRING TO LIGHT FIXTURES AND SECURED LIGHT LENSES, OPS CHECK GOOD.
